I took the morning after pill 2 days ago when the condom broke, I'm due to get my first shot of Depo-Provera in 2 days, will I be okay still getting this? Or will it cause an overdose of hormones? I'm worried about getting ill.
It may give you some mild side effects, but you could get those anyway, with the Plan B alone.
You'll need to wait 7 days before you are covered by the Depo Provera, as even if you got it during the 1st 5 days of your period (under which circumstances you'd normally be covered immediately), you can't be sure the bleeding is actually a period, & not just bleeding from the Plan B. i.e. You can't be certain when you have or will ovulate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 12 Oct 2015 • 2 answers
Posted 16 Jan 2017 • 1 answer
Posted 18 Mar 2017 • 1 answer
Posted 29 Dec 2017 • 1 answer